# SDR 2015FA0000216

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: General aviation
- Aircraft: N2062R
- Make and model: Piper PA 28-180
- Aircraft serial: 285447
- Aircraft time: 2,585 hours, 2,585 cycles
- Engine: Lyc O360A4A
- Engine time: 2,585 hours, 2,585 cycles
- Propeller: Snsnch 76EM8
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Part number: 486698
- Condition: Sheared
- Location: Te Flap
- Part time: 2,585 hours, 2,585 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLAP HANDLE WILL NOT CLICK INTO DE-TENT ON LANDING.  INSPECTION SHOWED DETENT PIN SHEARED IN HALF THROUGH RETENTION ROLL PIN HOLE.  CAUSING FLAP TO RETRACT ON LANDING. ORIGINAL PART IS .1875 DIA, CURRENT PRODUCTION PART IS NOW .2500 DIA.
